Today I noticed a second deep purple bruise on my right leg. This time it is much larger and on the back of my thigh. The first one occurred a couple weeks ago but is still present. The first bruise is very symetrical but the second one is not. I have not knowingly done anything or been involved in anything that would cause such deep and large prominent bruises. Any ideas?
Welcome to the MedHelp forum!
If you are not on any medications like anticoagulants, blood thinners or birth control pills then this could be due to clotting disorders, low platelet count, fragile spider veins, deep vein thrombus, deficiency of Vitamin B12, folic acid, or Vit K, a liver disease or certain cancers. It could also be due to pressure urticaria. If you are on medications then you need to discuss that with your doctor.
Hope this helps. Take care!
Do you take ibuprofen or aspirin? Have you checked your diet to ensure you haven't been taking anything that could cause you to bruise? If not then you might want to think about having your blood checked for clotting times etc. Sometimes something simple like diet or OTC medications can cause bruising. Are you on prednisone at all, that is another thing that causes bruising.
hi maybe you should go to your doctor and get the bruises checked out? are they sore to touch like a normal bruise? or are they just there and developing? The reason why I ask is it could be the starting of an Autoimmune disease called panniculitus, it has to be diagnosed by biopsy, I had very similar circumstances and as it turned out it was exactly that.Panniculitus. very rare form of autoimmune disease. I hope all goes well for you, p.s maybe a rheumatologist would be the right dr to go to..
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.